# SDR VNAA2020010951101

- Difficulty date: January 5, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 35,610 hours, 34,645 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Part number: 6229336400
- Part serial: 1347J
- Condition: Failed
- Location: Ahrs
- Stage of operation: AP
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

WHILE FLIGHT 5277 DCA-RDU WAS EN-ROUTE MULTIPLE STATUS MESSAGES ILLUMINATED FO SIDE ATTITUDE INDICATOR BLANK, YAW DAMP 2 INOP S MSG, PITCH FEEL FAULT S MSG, RUDDER LIMIT FAULT S MSG, LEFT AND RIGHT FADEC FAULT 2. DUE TO THE MULTIPLE MESSAGES CREW DECLARED EMERGENCY WITH RDU APPROACH. NO EMERGENCY VEHICLES ROLLED AND THE AIRCRAFT LANDED SAFELY UNDER ITS OWN POWER. CABIN WAS NOT PREPPED FOR EMERGENCY LANDED. REMOVED ANDS REPLACED AHRS COMPUTER #2.  OPS CHECK GOOD.
